# SDR SWAA063934

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 64,906 hours, 60,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 277, STR 10R.  REMOVED AND REPLACED FRAME SECTION PER ER.
